SciELO - Scientific Electronic Library Online

 
vol.24 issue3TOPOLOGICAL CLASSIFICATION OF COMPACT SURFACES WITH NODES OF GENUS 2COUNTABLE S*-COMPACTNESS IN L-SPACES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

PRZYTYCKI, FELIKS. AN IMPROVEMENT OF J: RIVERA-LETELIER RESULT ON WEAK HYPERBOLICITY ON PERIODIC ORBITS FOR POLYNOMIALS. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.3, pp.277-286. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000300006.

We prove that for f : a rational mapping of the Riemann sphere of degree at least 2 and W a simply connected immediate basin of attraction to an attracting fixed point, if |(fn)'(p)| ³ Cn3+x for constants x > 0, C > 0 all positive integers n and all repelling periodic points p of period n in Julia set for f , then a Riemann mapping R : extends continuously to and FrW is locally connected. This improves a result proved by J. Rivera-Letelier for W the basin of infinity for polynomials, and 5 + x rather than 3 + x.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License